# SDR G1IA20210519008

- Difficulty date: May 19, 2021
- Submitted: May 22, 2021
- Operation: Air carrier
- Aircraft: N6728H
- Make and model: Beech C90A
- Aircraft serial: BB1194
- Aircraft time: 16,296 hours, 13,645 cycles
- Engine: Pwa PT6A42
- Engine time: 14,953 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Leaking
- Location: Flow Divider
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHILE ON THE RETUEN LEG FROM A MEDEVC WITH ONLY PILOT AND MEDICAL CREW ON BOARD. DURING THE FINAL APPROACH SEGMENT WITH LANDING GEAR EXTENDED, AND VERY SHORTLY AFTER AN ENGINE POWER REDUCTION, A FAINT ODOR OF RAW FUEL WAS DETECTED IN THE CABIN. THE ODOR WENT AWAY WITHIN A FEW SECONDS AND A SUCCESSFUL LANDING WAS COMPLETED WITHIN A MINUTE OF THE OCCURENCE.  MAINTENANCE INSPECTED FUEL SYSTEM AND FOUND RH ENGINE FUEL FLOW DIVIDER RETURN LINE FITTING LEAKING. SECURED LINE, LEAK AND FUNCTION CHECKS SATISFACTORY.
